# SDR DALA2021061103190

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 87,774 hours, 39,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 AIRPLANE WAS DEPOWERED + EMERGENCY LIGHTS WERE ARMED + ONE SECTION OF EMERGENCY LIGHTS WERE ILLUMINATED. ONCE PWR WAS SUPPLIED TO AIRPLANEWE CHECKED EMER LIGHTS THEY ILLUMINATED FOR NO MORE THAN 15 SEC. CORRECTIVE ACTION: CHARGED THE POWER SUPPLY BATTERY PACKS PER B757 AMM 33-51-07 ALL EMERGENCY LIGHTS OPS CHECK GOOD PER B757 AMM 33-51. (7753153)
